# SDR QXEA2023110500165

- Difficulty date: November 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,170 hours, 10,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW STRIP NEAR MCD PEELED UP. REMOVED FROM SERVICE. RE-SECURED GLOW STRIP NEAR MCD. AIRCRAFT OK FOR SERVICE.
